# SDR SWAA2024031252830

- Difficulty date: February 16, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222AF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] AREAS OF PULLED STRANDS ON UPPER SKIN OF FWD FLOOR PANEL 222AF WAS REPAIRED IAW SRM 53-00-50-2R-1.;[02] FINAL INSPECTION. JOB COMPLETE.
